# SDR UPS98226204

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 2730 · Elevator Control System
- Part: Clevis
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT ELEVATOR HAS CRACKED LUGS AT NR 3 HINGE POINT AT ES 66.5.  REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 98-08-001, UPS FILE NUMBER 727-55-0366 AND BOEING SERVICE BULLETIN 727-55-53 REV 3FIGURE 6 AND DRAWING NUMBER 65-68883.
